I was wondering if I could list all my symptoms and maybe someone could tell me what they think might be wrong with me. I have been to doctors from time to time and have not had much luck.
I have these tiny pin sized dots all over my skin. not my face, just my arms and backs and legs. very spread out and dont really notice them till you are up close. They don't itch, they are not raised and they do not go away. i just keep getting more over the years.
I have major indigestion which i get at least 2 or 3 times a month.
I am always tired. fatigued. feel drained constantly.
Sometimes I get migraines.
I have many very small lumps throughout my breasts and occasionally they ache. Sometimes they discharge a yellowish liquid. I have never had children nor am I pregnant.
Every now and then (every couple of months) I have a very thick white discharge from the vagina. No odor. Sometimes it sticks around for days, sometimes a day.
I constantly get yeast infections, different to the other discharge I described.
My cuts take months to heal and I bruise very easily.
I have been told I have a high white blood cell count and extremely low blood pressure.
I occasionally see silver floaties and I get lightheaded easily. I get dizzy easily also.
I have several what I believe is skin tags in various places.
I quite often have abdominal pain on the lower left side. especially during intercourse. I was told I have endometriosis and I have also had a cyst removed on my left ovary a few years ago. But the pain is there almost every day. I do not have my appendix.
I have had 3 kidney stones of considerable size over the years that were surgically removed.
However, I have been tested for STD's and am all clear on that. And I certainly have no loss of appetite.
Does anyone have any idea what my symptoms might be telling me I have wrong with me? Or maybe a few things wrong? Any advice would be greatly appreciated. Thank you
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?